Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 829594, 12 pages
http://dx.doi.org/10.1155/2012/829594
Research Article

Robust Stochastic Stability Analysis for Uncertain Neutral-Type Delayed Neural Networks Driven by Wiener Process

1College of Information Science and Engineering, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, Ocean University of China, Qingdao 266100, China

Received 9 July 2011; Revised 20 September 2011; Accepted 27 September 2011

Academic Editor: Shiping Lu

Copyright © 2012 Weiwei Zhang and Linshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouzerdoum and T. R. Pattison, “Neural network for quadratic optimization with bound constraints,” IEEE Transactions on Neural Networks, vol. 4, no. 2, pp. 293–304, 1993. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Forti and A. Tesi, “New conditions for global stability of neural networks with application to linear and quadratic programming problems,” IEEE Transactions on Circuits and Systems I, vol. 42, no. 7, pp. 354–366, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M. P. Kennedy and L. O. Chua, “Neural networks for nonlinear programming,” IEEE Transactions on Circuits and Systems, vol. 35, no. 5, pp. 554–562, 1988. View at Publisher · View at Google Scholar
  4. S. Xu, J. Lam, D. W. C. Ho, and Y. Zou, “Delay-dependent exponential stability for a class of neural networks with time delays,” Journal of Computational and Applied Mathematics, vol. 183, no. 1, pp. 16–28, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Zhang and L. Wang, “Global exponential robust stability of interval cellular neural networks with S-type distributed delays,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 380–385, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. H. Park, O. M. Kwon, and S. M. Lee, “LMI optimization approach on stability for delayed neural networks of neutral-type,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 236–244, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. R. Samli and S. Arik, “New results for global stability of a class of neutral-type neural systems with time delays,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 564–570, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. Rakkiyappan and P. Balasubramaniam, “LMI conditions for global asymptotic stability results for neutral-type neural networks with distributed time delays,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 317–324, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Rakkiyappan and P. Balasubramaniam, “New global exponential stability results for neutral type neural networks with distributed time delays,” Neurocomputing, vol. 71, no. 4–6, pp. 1039–1045, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Liu, Z. Han, and W. Li, “Global stability analysis of interval neural networks with discrete and distributed delays of neutral type,” Expert Systems with Applications, vol. 36, no. 3, pp. 7328–7331, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Samidurai, S. M. Anthoni, and K. Balachandran, “Global exponential stability of neutral-type impulsive neural networks with discrete and distributed delays,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 1, pp. 103–112, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. Rakkiyappan, P. Balasubramaniam, and J. Cao, “Global exponential stability results for neutral-type impulsive neural networks,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 122–130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. H. Park and O. M. Kwon, “Further results on state estimation for neural networks of neutral-type with time-varying delay,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 69–75, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Qiu and J. Cao, “Delay-dependent robust stability of neutral-type neural networks with time delays,” Journal of Mathematical Control Science and Applications, vol. 1, pp. 179–188, 2007. View at Google Scholar
  15. J. Zhang, P. Shi, and J. Qiu, “Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays,” Nonlinear Analysis: Real World Applications, vol. 8, no. 4, pp. 1349–1357, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. L. Wang, Z. Zhang, and Y. Wang, “Stochastic exponential stability of the delayed reaction-diffusion recurrent neural networks with Markovian jumping parameters,” Physics Letters A, vol. 372, no. 18, pp. 3201–3209, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Y. Wu, Y. Wu, and Y. Chen, “Mean square exponential stability of uncertain stochastic neural networks with time-varying delay,” Neurocomputing, vol. 72, no. 10–12, pp. 2379–2384, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. M. H. Jiang, Y. Shen, and X. X. Liao, “Robust stability of uncertain neutral linear stochastic differential delay system,” Applied Mathematics and Mechanics, vol. 28, no. 6, pp. 741–748, 2007. View at Publisher · View at Google Scholar
  19. H. Zhang, M. Dong, Y. Wang, and N. Sun, “Stochastic stability analysis of neutral-type impulsive neural networks with mixed time-varying delays and Markovian jumping,” Neurocomputing, vol. 73, no. 13–15, pp. 2689–2695, 2010. View at Publisher · View at Google Scholar · View at Scopus
  20. Q. Zhu and J. Cao, “Stability analysis for stochastic neural networks of neutral type with both Markovian jump parameters and mixed time delays,” Neurocomputing, vol. 73, no. 13–15, pp. 2671–2680, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Bao and J. Cao, “Stochastic global exponential stability for neutral-type impulsive neural networks with mixed time-delays and Markovian jumping parameters,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3786–3791, 2011. View at Publisher · View at Google Scholar
  22. X. Li, “Global robust stability for stochastic interval neural networks with continuously distributed delays of neutral type,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4370–4384, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. H. Chen, Y. Zhang, and P. Hu, “Novel delay-dependent robust stability criteria for neutral stochastic delayed neural networks,” Neurocomputing, vol. 73, no. 13–15, pp. 2554–2561, 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. G. Liu, S. X. Yang, Y. Chai, W. Feng, and W. Fu, “Robust stability criteria for uncertain stochastic neural networks of neutral-type with interval time-varying delays,” Neural Computing and Applications. In press. View at Publisher · View at Google Scholar
  25. X. Mao, Stochastic Differential Equations and Their Applications, Horwood Publishing Series in Mathematics & Applications, Horwood Publishing, Chichester, UK, 1997.
  26. Y. Y. Wang, L. Xie, and C. E. de Souza, “Robust control of a class of uncertain nonlinear systems,” Systems & Control Letters, vol. 19, no. 2, pp. 139–149, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. K. Gu, “An integral inequality in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Confernce on Decision and Control, pp. 2805–2810, Sydney, Australia, December 2000. View at Scopus